I have had these pimple-like bumps on both sides of the mouth for 4 months now. I only went to the doctor recently, he told me that they were due to blocked pores. He prescribed Retin-a, which he said thins the skin making it less prone to pimples. I've been applying it nightly on the corners of my mouth for the past 3 weeks, the first 2 weeks I had major redness and slight peeling, the redness has reduced slightly now that I am on the 3rd week, but it is still red.
Will this redness continue to reduce ? Kind of embarrassing being seen with red marks on both corners of my mouth.
Also it says on the instructions of Retin-a that I should be avoiding areas of the eyes and mouth? Should I stop using Retin-a since I am spot treating the corners of my mouth.
Is the redness the sign of irritation?
Should I reduce the amount I am using or use it less often (once every two nights?)?
What are ways to reduce this redness ?
1 reply to this topic
Posted 27 January 2008 - 12:18 AM
Two other things that can cause problems in the corners of you mouth are vitamin deficiency and staph or strep infection. Obviously, a multi-vitamin with minerals would work for a deficiency and Bactroban usually works for the infection. If it were both corners, I'd consider a vitamin deficiency first.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users